# SDR CALA2017041400969

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 91,121 hours, 26,264 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Beam
- Part number: 311N3510152
- Condition: Gouged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG I/B FAN COWL SUPPORT BEAM WEB HAS DEEP GOUGES. ACCOMPLISHED NR 1 ENGINE I/B FAN COWL SUPPORT BEAM WEB REPAIR IAW EC/RA 5410-01844 PER 75-7100- 1-2907.
